# SDR 2005FA0000634

- Difficulty date: February 25, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N65NE
- Make and model: Stolac UC1
- Aircraft serial: 023
- Engine: Lyc IO360A1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Condition: Cracked
- Location: Tailpipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE IB EXHAUST TAILPIPE CRACKED, EXPELLING HEAT INTO ENGINE COMPARTMENT, BURNING PAINT ON COWLING.  PART FAILURE OCCURRED BECAUSE OF BROKEN SUPPORT CLAMP, NO PN AVAILABLE DUE TO THE LIMITED PRODUCTION OF THIS AIRCRAFT ON EITHER EXHAUST TAILPIPE OR SUPPORT CLAMP.  SUSPECTED CAUSE OF FAILURE IS FROM ENGINE VIBRATION AND SHOCK LOADS IMPOSED BY WATER OPERATIONS.  ENTIRE EXHAUST SYSTEM SHOULD BE INSPECTED AT EACH 50, 100 HOUR AND ANNUAL INSPECTION SPECIFICALLY THE REAR SUPPORT CLAMPS FOR CRACKS AND DETERIORATION.  (K)
